# SDR ASAA2014061308174

- Difficulty date: June 13, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 5,375 hours, 1,726 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 40F8PY
- Condition: Failed
- Location: Hf Comms
- Part time: 5,413 hours, 1,735 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO NR 1 FAILED ENROUTE. UNABLE TO TRANSMIT OR RECEIVE, HF SENSITIVITY SET TO 100. ACFT GROUNDED. CONFIRMED NR 1 HF HAS NO TX, NO SIDETONE AND NO TONE.  REPLACED NR 1 COUPLER IAW TASK 23-11-61-000-801 AND 23-11-61-400-801.  OPS CHECKED GOOD. AFTER ABOUT 5 MIN, WHILE TESTING VARIOUS FREQ'S, NR 1 HF C/B POPPED.  COULD NOT RESET.  REPLACED NR 1 HF TRANSEIVER. BITE TEST GOOD PER TASK 23-11 TASK 801. RAN RADIO FOR HALF HOUR. C/B REMAINED CLOSED.  RADIO CHECKS GOOD.  NO FAULTS NOTED.
